Thread: Yes...another gyno question...
12-06-2003, 06:06 AM #1
Yes...another gyno question...
I've been on a deca - enan for 3 weeks.(10 in the whole cycle). Gyno is something that I am terrified of and I keep checking all the time. I now notice that under my right nip it feels like a little tiy lump. Is this possible after only 3 weeks?( Deca 600ew- enan 500ew) Is it possible that I am just really paranoid and I am just freaking myself out? I have my nolva but I think I may be just freaking out. Thanks to members for all advice given........later
12-06-2003, 07:07 AM #2
Are you taking the nolva?
12-06-2003, 07:08 AM #3
Indeed, are you using your nolva? Also do you feel a burning or warm sensation in your nip?
12-06-2003, 07:12 AM #4
12-06-2003, 07:16 AM #5
12-06-2003, 07:21 AM #6
yeah bro good point, deca gyno is progesterone related so nolva won't do much for that. But it will help with the test gyno. I also read that other bros use winny to prevent the deca gyno as well... Bromo should work, too.
12-06-2003, 07:30 AM #7
I feel no burning or itching at all. The lump is very small thats why I was wondering if it was even a lump or if I was just paranoid. Can gyno symtoms start after only 3 weeks?
12-06-2003, 07:31 AM #8Originally Posted by Tattoo70
12-06-2003, 07:34 AM #9
by the way bro. i'm on the basicly the same cycle. being a little paranoid is a good thing but if you set around and play with your nipples all day you are bound to make them a little sore. take your nolva and if you start to lactate it is probably from the deca . if so do a search on the top right hand side and it will give you all the info you need.
12-06-2003, 07:38 AM #10Originally Posted by mart651
Nolva (or A-Dex) should always be taken as a preventive measure when on test. Besides it helps keep the bloat down, for that reason alone it's a must.
I would not worry too much about progesterone gyno unless your lactating, then hit the bromo.
12-06-2003, 08:47 AM #11New Member
- Join Date
- Dec 2003
12-06-2003, 04:18 PM #12Junior Member
Originally Posted by mart651
- Join Date
- Nov 2003
I dont think you can actually get gyno from deca . I screwed up my first cycle thinking that what i had was 1cc=100mg even though it said 300 on the box. I was a newbie i didnt know what the 300 meant. So for weeks i was supposed to inject 400mg so i injected 4cc which turns out to be 1200mg a week. I didnt have the slightest appearance of any gyno related sides.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)